# SDR FDEA202301200148

- Difficulty date: January 20, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N889FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 41067
- Aircraft time: 39,597 hours, 6,529 cycles
- Engine: Ge GE90110B1
- System (JASC): 7100 · Powerplant System
- Part: Actuator
- Part number: TY189860
- Condition: Failed
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H ENGINE I/B FAN COWL OPEN ACTUATOR  UPPER ROD  END BROKEN.   REMOVED L/H ENGINE INBOARD FAN COWL ACTUATOR REF  AMM 71-12-01-4  R/I. INSTALLED NEW FAN COWL OPENING ACTUATOR ON #1  ENGINE, RH (INBOARD) SIDE REFERENCE BOEING 777 AMM  71-12-01-4. OPERATIONAL CHECK GOOD.   REPLACED ACTUATOR WITH SERVICEABLE PER AMM. 71-12-01-4.
